Alert archive / Alabama / Flash Flood Warnings in 2010

Flash Flood Warning 13, NWS Birmingham, AL

April 24, 2010Fayette County, Lamar County, Pickens County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 24, 2010, 7:58 PM CDT for Fayette County, Lamar County, Pickens County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 7:58 PM CDT (00:58 UTC)
Expired
Apr 24, 2010, 11:00 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, AL, Lamar County, AL, Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 50 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1231 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
3.6
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WGUS54 KBMX 250058
FFWBMX
ALC057-075-107-250400-
/O.NEW.KBMX.FF.W.0013.100425T0058Z-100425T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF FAYETTE...
  SOUTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MILLPORT...
  NORTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PICKENSVILLE...

* UNTIL 1100 PM CDT

* AT 757 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH
  FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  NORTH OF BANKSTON TO ETHELSVILLE...OR ALONG A LINE EXTENDING FROM
  10 MILES SOUTHWEST OF CARBON HILL TO 8 MILES NORTH OF
  PICKENSVILLE...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ASHCRAFT CORNER AND BERRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3368 8823 3380 8792 3386 8753 3366 8755
      3353 8781 3353 8783 3351 8784 3320 8830

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 7:45 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 24, 7:45 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT SAT APR 24 2010

...DANGEROUS SEVERE WEATHER OUTBREAK EXPECTED INTO THIS EVENING...

&&

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

STRONG SHORT WAVE TROF WAS ROTATING AROUND THE BASE OF A LARGE UPPER
LOW EARLY THIS AFTERNOON. THIS UPPER FEATURE HAS ALLOWED A 992MB
SURFACE LOW TO DEVELOP IN SOUTHERN MISSOURI BUT WAS MOVING AWAY
FROM CENTRAL ALABAMA. A DRY LINE EXTENDED SOUTHWARD FROM THIS LOW
GENERALLY INTO CENTRAL MISSISSIPPI. AN EFFECTIVE WARM FRONT WAS
LOCATED FROM NEAR HALEYVILLE TO NEAR EUFAULA. A STRONG LOW
LEVEL JET HAS KICKED THE MOISTURE LEVELS AND SUBSEQUENT
INSTABILITIES TO AT LEAST MODERATE LEVELS BETWEEN THESE SURFACE
FEATURES. TORNADIC SUPERCELLS HAVE BEEN FORMING IN MISSISSIPPI
WHERE INSTABILITIES ARE MAXIMIZED BUT HAVE BEEN DECREASING IN
INTENSITY AS THEY ENTER CENTRAL ALABAMA. THERE IS A MID LEVEL CAP
ON THE ENVIRONMENT WHILE INSTABILITIES ARE LESS IMPRESSIVE. STILL
BELIEVE WE WILL EXPERIENCE THE GREATEST RISK BETWEEN THESE TWO
SURFACE FEATURES WITH ADDITIONAL DEVELOPMENT BETWEEN DRY LINE AND
PARTIAL CLEARING ZONE NEAR THE STATE LINE. THIS AREA WILL SLOWLY
PROGRESS EASTWARD INTO THE EVENING HOURS. THE GREATEST RISK FOR
TORNADOES WILL BE WEST OF INTERSTATE 65...WITH LESSER CONFIDENCE
EAST OF INTERSTATE 65 AS THE SUN SETS. WITH THE ATMOSPHERIC
SHEAR AND BUOYANCY VALUES...STRONG TORNADOES REMAIN POSSIBLE ALONG
WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONALLY...PRECIP WATER
VALUES NEAR 2 INCHES WILL SUPPORT LOCALLY HEAVY RAIN. TORNADO DAMAGE
HAS ALREADY BEEN REPORTED IN CENTRAL ALABAMA TODAY. PLEASE CONTINUE
TO MONITOR YOUR LOCAL MEDIA OR WEATHER RADIO WHEN WARNINGS ARE ISSUED
FOR YOUR AREA.

&&

.AVIATION...00Z TAF DISCUSSION.

STILL EXPECTING FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF
SITES AT SOME POINT OVER THE NEXT 6 HOURS. BEST COVERAGE THROUGH 06Z
WILL BE AROUND MGM AND TOI. COVERAGE FOR THE REST OF THE SITES WILL
BE SCATTERED. AFTER 06Z...EXPECT THUNDERSTORM ACTIVITY TO DECREASE
AS A FRONTAL BOUNDARY MOVES FROM WEST TO EAST.

MVFR TO IFR CEILINGS WILL STILL BE A PROBLEM ALONG WITH STRONG GUSTY
WINDS. SOME LOCATIONS COULD BRIEFLY DROP INTO LIFR BETWEEN 06Z AND
12Z...BUT NOT LONG ENOUGH TO INCLUDE IN A TEMPO GROUP JUST YET.

VFR CONDITIONS COULD RETURN AFTER 13Z TOMORROW AS DRIER AIR MOVES IN
BEHIND THE FRONT.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA
IS BEING MONITORED FOR ACCURACY.

10/ARM

&&

.PREV DISCUSSION... /ISSUED 135 PM CDT SAT APR 24 2010/

DISCUSSION...

STRONG SHORT WAVE TROF WAS ROTATING AROUND THE BASE OF A LARGE UPPER
LOW EARLY THIS AFTERNOON. THIS UPPER FEATURE HAS ALLOWED A 993MB
SURFACE LOW TO DEVELOP IN SOUTHERN MISSOURI. A DRY LINE EXTENDED
SOUTHWARD FROM THIS LOW GENERALLY ALONG THE MISSISSIPPI RIVER. AN
EFFECTIVE WARM FRONT WAS LOCATED FROM NEAR HAMILTON TO NEAR
MONTGOMERY. A STRONG LOW LEVEL JET HAS KICKED THE MOISTURE LEVELS
AND SUBSEQUENT INSTABILITIES TO AT LEAST MODERATE LEVELS BETWEEN
THESE SURFACE FEATURES. THEREFORE...THE GREATEST RISK OF TORNADOES
AND SEVERE THUNDERSTORMS EXIST WEST OF INTERSTATE 65 THROUGH 3
PM...SLOWLY INCREASING EASTWARD THROUGH 8 PM. THERE REMAINS THE
POTENTIAL OF STRONG TORNADOES...LARGE HAIL...AND WIND GUSTS OF 70
MPH OR GREATER FOR ALL OF CENTRAL ALABAMA. TORNADO DAMAGE HAS
ALREADY BEEN REPORTED. PLEASE CONTINUE TO MONITOR YOUR LOCAL MEDIA
OR WEATHER RADIO WHEN WARNINGS ARE ISSUED FOR YOUR AREA.

A FORECAST UPDATE HAS BEEN SENT MAINLY TO REFLECT CURRENT
CONDITIONAL TRENDS.

75

PREVIOUS DISCUSSION...

SHORT TERM...TODAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS ARE ONGOING THIS MORNING ACROSS CENTRAL
ALABAMA...WITH ADDITIONAL REDEVELOPMENT EXPECTED LATER THIS MORNING
AND LASTING THROUGH MUCH OF TONIGHT. ALMOST ALL OF CENTRAL ALABAMA
IS IN A MODERATE RISK TODAY...WITH A LARGE PORTION OF CENTRAL AND
WESTERN LOCATIONS IN A HIGH RISK.

A SURFACE LOW WILL RAPIDLY STRENGTHEN TO OUR WEST TODAY AS IT MOVES
NORTHEAST OUT OF TEXAS TOWARD THE MISSISSIPPI RIVER VALLEY. THIS
WILL PUT CENTRAL ALABAMA IN A PRIME LOCATION FOR LONG LIVED
SUPERCELL THUNDERSTORMS AND TORNADOES...ESPECIALLY BY MIDDAY AS THE
AIRMASS ACROSS THE AREA BECOME INCREASINGLY UNSTABLE. IN
ADDITION...AS THE LOW STRENGTHENS...WINDS WILL BE RATHER GUSTY FROM
THE SOUTH TODAY AND A WIND ADVISORY WILL BE NECESSARY FOR ALL
COUNTIES BEGINNING AT 9 AM.

A MESOSCALE DISCUSSION WITH DETAILS ON TODAY AND TONIGHT WILL BE OUT
SOON. CONTINUE TO CHECK OUR HAZARDOUS WEATHER OUTLOOK AND SHORT
TERM PRODUCTS /GRAPHICASTS/ FOR UPDATES THROUGH THE DAY.

LONG TERM...MONDAY THROUGH FRIDAY.

CLOSED LOW WILL ROTATE ACROSS THE OHIO RIVER VALLEY MONDAY AS IT
SLOWLY WEAKENS. WEAK ENERGY ROTATING AROUND THE BASE OF THE LOW WILL
INCREASE CLOUD COVER ACROSS THE NORTH MONDAY. COULD BRING SOME LIGHT
RAIN AS WELL...BUT FOR NOW WILL NOT MENTION ANY WX. CLOSED
LOW WILL MOVE OFF THE ATLANTIC COAST AND BE ABSORBED BY LONGWAVE
TROUGH. A SHORT WAVE WILL WORK ITS WAY SOUTHEASTWARD ON THE BACK
SIDE OF THE TROUGH TUESDAY. WILL CARRY AN INCREASE IN CLOUD
COVER...BUT FEATURE SHOULD NOT HAVE ENOUGH MOISTURE WITH IT TO
WARRANT POPS.

RIDGING BUILDS ACROSS MUCH OF THE CENTRAL AND EASTERN CONUS FOR THE
REMAINDER OF NEXT WEEK. RIGHT NOW...THE NEXT WEATHER SYSTEM WILL
AFFECT THE AREA NEXT WEEKEND.

SLIGHTLY COOLER TEMPS EXPECTED FOR THE FIRST HALF OF THE WEEK...WITH
HIGHS IN THE 70S. NEAR OR SLIGHTLY ABOVE NORMAL TEMPS RETURN FOR THE
END OF THE WEEK.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Apr 24, 6:59 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
659 PM CDT SAT APR 24 2010

ALZ011>015-017>050-251100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
659 PM CDT SAT APR 24 2010

...HIGH RISK OF SEVERE THUNDERSTORMS AND TORNADOES TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

ALL MODES OF SEVERE WEATHER ARE POSSIBLE TONIGHT...INCLUDING
TORNADOES...DAMAGING WIND...LARGE HAIL...AND LOCALIZED FLOODING.
THE GREATEST SEVERE WEATHER POTENTIAL WILL BE WEST OF I-65 AND NORTH
OF I-20.

A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF CENTRAL ALABAMA
THROUGH MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY OVERNIGHT.

In the hours before

Special weather statement, Apr 24, 6:01 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT SAT APR 24 2010

ALZ046-049-050-242345-
BARBOUR-BULLOCK-PIKE-
601 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR BARBOUR...BULLOCK AND PIKE COUNTIES
UNTIL 645 PM CDT...

AT 557 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR GOSHEN...MOVING NORTHEAST AT 45 MPH.

PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

03
Special weather statement, Apr 24, 6:04 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
604 PM CDT SAT APR 24 2010

ALZ013-023-242330-
FAYETTE-TUSCALOOSA-
604 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR FAYETTE AND TUSCALOOSA COUNTIES
UNTIL 630 PM CDT...

AT 603 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 6 MILES WEST OF SAMANTHA...OR 13 MILES NORTHEAST OF
GORDO...MOVING NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MOORES BRIDGE.
  SAMANTHA.
  WINDHAM SPRINGS.
  BOLEY SPRINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 6:06 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT SAT APR 24 2010

ALZ014-015-242330-
WALKER-WINSTON-
606 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR WALKER AND WINSTON COUNTIES UNTIL
630 PM CDT...

AT 603 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF OAKMAN...OR 7 MILES SOUTHWEST OF
JASPER...MOVING NORTHEAST AT 70 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HOLLY GROVE.
  JASPER.
  CURRY.
  WILSON BEND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Apr 24, 7:01 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT SAT APR 24 2010

ALZ012-013-022-250045-
FAYETTE-LAMAR-PICKENS-
701 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR FAYETTE...LAMAR AND PICKENS COUNTIES
UNTIL 745 PM CDT...

AT 658 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR ETHELSVILLE...OR 10 MILES
SOUTHEAST OF COLUMBUS...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PINE GROVE.
  ETHELSVILLE.
  MCSHAN.
  MELBORNE.
  SHAW.
  MILLPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

03
Local storm report, Apr 24, 7:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
753 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     FUNNEL CLOUD     KENNEDY                 33.58N 87.99W
04/24/2010                   LAMAR              AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST SW OF KENNEDY.

&&

LINHARES
Special weather statement, Apr 24, 7:55 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 PM CDT SAT APR 24 2010

ALZ044>046-250145-
BULLOCK-MACON-MONTGOMERY-
755 PM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ALERT FOR BULLOCK...MACON AND MONTGOMERY
COUNTIES UNTIL 845 PM CDT...

AT 750 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A CLUSTER
OF STRONG THUNDERSTORM FROM EASTERN MONTOGOMERY COUNTY INTO BULLOCK
AND MACON COUNTIES. THESE STORMS ARE MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PINE LEVEL.
  SHOPTON.
  MITCHELL.
  HARDAWAY.
  LIVERPOOL.
  DAVISVILLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR SOUTHEAST ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:13 PM CDTTornado WarningBMXFayette, Lamar, Pickens47 min
Apr 24, 7:16 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens3 hr
Apr 24, 7:24 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar36 min
Apr 24, 7:44 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa46 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningBMXPickens27 min
Apr 24, 8:07 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell12 min
Apr 24, 8:09 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa25 min
Apr 24, 8:15 PM CDTTornado WarningBMXFayette, Walker45 min
Apr 24, 8:50 PM CDTAreal Flood AdvisoryBMXWalker115 min
Apr 24, 9:11 PM CDTTornado WarningBMXBlount49 min
Apr 24, 9:37 PM CDTTornado WarningBMXGreene, Sumter20 min
Apr 24, 10:01 PM CDTTornado Warning EmergencyBMXWalker29 min
Apr 24, 10:04 PM CDTSevere Thunderstorm WarningBMXWinston26 min
Apr 24, 10:22 PM CDTTornado Warning EmergencyBMXBlount, Jefferson, Walker38 min
Apr 24, 10:54 PM CDTSevere Thunderstorm WarningBMXBarbour26 min
Apr 24, 11:33 PM CDTTornado WarningBMXEtowah, St. Clair42 min
Apr 24, 11:40 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Shelby, Tuscaloosa26 min
Apr 24, 11:41 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson38 min
Apr 25, 12:07 AM CDTTornado WarningBMXCherokee9 min
Apr 25, 12:18 AM CDTTornado WarningBMXCherokee27 min
Apr 25, 12:40 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah33 min
Apr 25, 4:02 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
Apr 25, 7:41 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo66 hr

Nearby

Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.